# SDR SWAA2021031549799

- Difficulty date: February 18, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT 'Z' CHANEL AT STRINGER 25 RIGHT FROM 500A TO 500D IS CORRODED; WL 154. REMOVED AND REPLACED SIDE PLATE ('Z' CHANNEL) OF FWD CARGO STR 25R FROM STA 500A TO 500D IN REFERENCE SRM 5140020G0 AND DOCUMENT NUMBER 143A7500
